# SDR DALA2017052504280

- Difficulty date: May 24, 2017
- Submitted: May 26, 2017
- Operation: Air carrier
- Aircraft: N676DL
- Make and model: Boeing 757232
- Aircraft serial: 25981
- Aircraft time: 78,921 hours, 36,179 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1020
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBD SEAT TRACK CORRODED AT THE BOTTOM OF THE TRACK AT BS 1020, LBL 24 AND FOUND BEYOUND LIMITS.  REMOVED AND REPLACED THE SEAT TRACK IAW SRM 53-00-52, REPAIR 4.
